# SDR IPXA2024111467702

- Difficulty date: October 25, 2024
- Submitted: November 14, 2024
- Operation: Air carrier
- Aircraft: N287UP
- Make and model: Doug MD-11F
- Aircraft serial: 48539
- Aircraft time: 96,208 hours, 19,215 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Damaged
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO FLOOR PANEL 127CH AND 127AH (PANELS P/N WSP1126-507 2EA) CORNER DAMAGED. (114-13)  FABRICATED FWD CARGO FLR PANEL 127CH IAW SREO-27386-REQ001/ DWG/SAMPLE, ON TRAVELER 70030451920001.
